# SDR CA951206013

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: DL5040MS
- Condition: Failed
- Location: Horiz Stab
- Component: Fcdindus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)INBOARD TRIM SWITCH WHICH SHOULD OPERATE ORAL TRIM ALARM, ALLOWED ACTUATOR TO RUN, BUT THE STABILIZER DID NOT MOVE. ACTUATOR REPLACED.
